2021 Tire Rack SCCA Time Trials National Tour at Ridge Motorsports Park Powered by Hagerty
2021 Tire Rack SCCA Time Trials National Tour at Ridge Motorsports Park Powered by Hagerty
The Tire Rack SCCA Time Trials National Tour is an engaging, accessible and inclusive nationwide tour designed to give enthusiasts the chance to push limits on track, to experience cars bound only by budget and imagination and to enjoy off-track social activities featuring food, media, photography and fun. Camping at the track is encouraged, friends and family are welcome and food and drink are available on site.
THE RIDGE OFFICIALS
|Event Lead||John Hunter
|Competition Director||Bob Tunnell|
A. GENERAL RULES: This event is governed by the 2021 SCCA Time Trial Rules (TTR), National Competition Format and National Classing as outlined at timetrials.scca.com plus the rules and procedures found on this page.
B. PASSING & TRACK PROCEDURES: Groups will use the suggested passing rules and procedures for Novice, Intermediate and Advanced Drivers as outlined in the “Rules of The Track” section found at timetrials.scca.com.
C. CLOTHING: Drivers are required to wear the minimum clothing outlined in the SCCA Time Trials Rules or as required in the specific track rules for their car and class. Safe apparel must be worn in the pits at all times (shirts and closed toe shoes). Crew members on pit lane must display their event credentials at all times while on pit lane.
D. PACED LAPS: Paced Laps are intended for Novice Drivers and Drivers who have never seen the track. Other drivers may join with permission of their group's driver coach if they join at the back and track density permits.
E. PIT LANE: The speed limit on pit road is 25 mph. No tire scrubbing in the pit lane prior to entering the course.
F. IMPOUND: Drivers will report to impound for post-session debriefs immediately following each session.
G. RESULTS: Live timing will be available during the event at timetrials.scca.com. Provisional and final results will be posted at the Event Center. Additionally, final results will be posted to timetrials.scca.com no later than seven days following the completion of the event.
H. FLAG PROCEDURES: Black Flag Station and other event-specific flagging procedures will be announced at the event.
I. SCALES: Location and Requirements will be available at check-in.
J. EVENT SCHEDULE: Actual session start times may be delayed from the published schedule due to unforeseen circumstances during the event. It is the driver’s responsibility to listen to the PA system and pay attention to activity on track. The schedule or run groups may only be changed (or start times advanced) at the discretion of the Competition Director, with concurrence by the Event Lead, depending on pre-race entry counts or as needed to accommodate situations during the event.
K. COMMUNICATIONS: Radio frequencies used by event officials may be monitored but shall not be used for communication by any participant.
DRIVER ELIGIBILITY AND INFO
A. DRIVER ELIGIBILITY: The event is open to all drivers with a valid state driver's license and a full or weekend membership to the SCCA. If you don't have a membership you can join or include the weekend membership when you register.
B. TIME TRIALS LICENSES: It will help if you have one, but it's OK if you don't. Event officials will work with you to make sure you get one fitting your experience level at the event. (No charge.)
C. MEDICAL: Please notify the Officials of any pertinent medical condition(s). Any participants involved in an accident in which there is significant damage or any injury, or at a race official’s discretion, MUST present themselves or be transported to the track medical facility for evaluation. Off-site medical transportation fees may apply.
D. MINOR DRIVERS: Drivers 16- and 17-years-old, with a state-issued driver's license can compete, but there is some extra paperwork. Please contact Officials before the event and get approval from the Event Lead.
VEHICLE ELIGIBILITY AND INFO
A. VEHICLE ELIGIBILITY: Competition is open to all vehicles conforming to the National Time Trials Classes.
B. DECALS: All cars must have Tire Rack SCCA Time Trials National Tour decals and any required partner decals visibly placed on each side of the vehicle and a Tire Rack windshield banner at the top of the front windshield. Decals will be provided free of charge and may be obtained at registration and/or tech. A diagram of sticker placement for Time Trials National Tour events can be found here: Time Trials National Tour Decal Placement. A diagram of sticker placement for Time Trials Nationals can be found here: Time Trials Nationals Decal Placement.
C. TECHNICAL INSPECTION: All vehicles must be presented at tech to turn in tech forms and pass the event safety inspection (Tech) if required prior to any on-course participation. Tech may also check event sponsor decal requirements and verify compliance of Vehicle Identification. Competitors are cautioned that vehicle/identification color combinations such as red/black, red/blue, and white/silver do not have adequate contrast.
D. TIMING & SCORING: All cars are required to use fully operational MyLaps/AMB TranX260 or X2 transponders. The driver is responsible for providing correct information to Timing & Scoring. Non-functioning transponders will likely result in the loss of times.
E. RENTAL TRANSPONDERS: Rental transponders are available through registration.
THE RIDGE TRACK INFO
1. TRMP gates open at 7:00pm Friday July 23rd and camping is permitted. Please do not arrive before the gates are scheduled to open.
2. EACH PERSON who enters through The Ridge Motorsports Park (herein, "TRMP") gates MUST sign the TRMP Track Waiver and MUST display the TRMP Wristband - NO EXCEPTIONS.
3. Use of alcohol in the paddock is strictly forbidden during the "hot track" hours of User's event. Alcohol is permitted only through TRMP catering and beer garden. Not outside alcohol is permitted on the property.
4. TRMP prohibits firearms, pyrotechnics, and use of drugs on TRMP property.
5. Facility entrance road speed is 15 MPH, paddock speed limit is 10 MPH. Pit Road speed 40 MPH. NO SPECTATORS/MINORS/ANIMALS ALLOWED IN HOT PIT LANE. Officials and crew members only.
6. Drones are prohibited on the property.
7. Participants will be allowed to walk or bike the track once the track is cold. NO MOTORIZED VEHICLES ALLOWED. This access will be allowed until dusk.
THE RIDGE SCHEDULE
Friday, July 23rd
|8:00PM||Check-in + Tech Open|
|9:00PM||Check-In + Tech Closed|
Saturday, July 24th
|7:00AM||Check-In + Tech Open|
|9:00AM||SCCA Paced Laps - All (10min)
||Blue Group: Practice 1 (20min)|
|9:30AM||GTA Group 3 (15min)|
|9:50AM||GTA Group 2 (15min)
|10:10AM||GTA Group 1 (15min)|
|10:30AM||Green Group: Practice 1 (20min)|
|10:50AM||Blue Group: Practice 2 (20min)|
|11:10AM||GTA Group 3 (15min)|
|11:30AM||GTA Group 2 (15min)
|11:50AM||GTA Group 1 (15min)|
|12:05AM||Green Group: Practice 2 (20min)|
Check-in + Tech Close
|1:25PM||Blue Group: TimeAttack 1 - Session 1 (25min)|
|1:50PM||Green Group: TimeAttack 1 - Session 1 (25min)|
|2:15PM||GTA Group 3 (15min)|
|2:35PM||GTA Group 2 (15min)
||GTA Group 1 (15min)|
|3:10PM||Blue Group: TimeAttack 1 - Session 2 (25min)|
||Green Group: TimeAttack 1 - Session 2 (25min)|
||GTA Group 3 (15min)|
|4:20PM||GTA Group 2 (15min)
|4:40PM||GTA Group 1 (15min)|
Sunday, July 25th
|9:00AM||Blue Group: TimeAttack 2 - Session 1 (20min)|
|9:20AM||Green Group: TimeAttack 2 - Session 1 (20min)|
|9:40AM||GTA Group 3 (15min)|
|10:00AM||GTA Group 2 (15min)
|10:20AM||GTA Group 1 (15min)|
|10:40AM||Blue Group TimeAttack 2 - Session 2 (20mins)
|11:00AM||Green Group TimeAttack 2 - Session 2 (20mins)|
|11:20AM||GTA Group 3 (15min)|
|11:40AM||GTA Group 2 (15min)
|12:00AM||GTA Group 1 (15min)|
|1:15PM||Blue Group TimeAttack 3 - Short Session 1 (25mins)
|1:40PM||Green Group TimeAttack 3 - Short Session 1 (25mins)|
|2:05PM||GTA Group 3 (15min)|
|2:25PM||GTA Group 2 (15min)
|2:45PM||GTA Group 1 (15min)|
|3:05PM||Blue Group TimeAttack 3 - Short Session 2 (25mins)
|3:30PM||Green Group TimeAttack 3 - Short Session 2 (25mins)|
|3:55PM||GTA Group 3 (15min)|
|4:15PM||GTA Group 2 (15min)
|4:35PM||GTA Group 1 (15min)|
|4:30PM||KONI PODIUM CELEBRATION|
PAYMENTS, WITHDRAWALS, & REFUNDS
A. REGISTRATION: Online Registration is preferred, but drivers without the ability to enter online may request a call-in registration by e-mailing the address below or may request a paper entry form and mail it with their entry fees to the SCCA National Office:
6620 SE Dwight Street
Topeka, KS 66619
Do not mail entries by any method that requires a signature upon delivery.
B. PAYMENTS, WITHDRAWALS & REFUNDS: Credit card payment is required for online registration. Full refund will be given for withdrawals requested before the event. All withdrawals must be made in writing to email@example.com.
COVID 19 EVENT GUIDELINES
There have been revised CDC guidelines surrounding COVID-19 released May 13, 2021, we have revised the SCCA COVID-19 Event Protocol for participants, event support, staff and drivers as follows for all National-led events.
You can read more here: https://www.scca.com/pages/covid-19-event-guidelines
We recommend this course of action for Regions as appropriate, and as local guidelines allow.
More Questions? Ask Us!